SMF

A rigidity theorem for transverse dynamics of real analytic foliations of codimension one

A rigidity theorem for transverse dynamics of real analytic foliations of codimension one

I. NAKAI
  • Année : 1994
  • Tome : 222
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 58F18
  • Pages : 327-344
  • DOI : 10.24033/ast.264

We prove a topological rigidity theorem for transverse dynamics of real analytic foliations of codimension one (Theorem 1) as well as for pseudogroups of real analytic diffeomorphisms of open neighbourhoods of $0$ in the real line $\mathbb {R}$ (Theorem 3). We apply those results to prove the topological rigidity of analytic actions of the surface group $\Gamma ^g$ on the circle $S^1$ (Corollary 4) and also the topological invariance of the Godbillon-Vey (Corollary 2).

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...